# SDR SIMA200720413

- Difficulty date: June 7, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 9,744 hours, 7,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 9,744 hours, 7,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED AT FRAME 24 AND 25.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-10, FIGURE 203.  RETURNED AIRCRAFT TO SERVICE.
